Covid: Coroner investigates death of New Zealand trader Rory James Nairn 12 days after Pfizer vaccine shot
The death of a fit and active 26-year-old man who died mysteriously 12 days after receiving his first dose of Pfizer’s Covid vaccine is under investigation by the coroner.
Rory James Nairn, 26, had palpitations for several days before collapsing on the floor of his home in Dunedin, New Zealand, on Nov. 17.
Health officials are now investigating whether the vaccine may have contributed to his shocking death.
In rare cases, mRNA vaccines can cause heart-related side effects, but Kiwi medical authorities are unwilling to speculate on the coronary investigation.
The autopsy findings may not be revealed for several weeks, and a large number of tests need to be done.
Rory James Nairn, 26 (pictured), had palpitations for several days before collapsing on the floor of his home in Dunedin, New Zealand on Nov. 17
His distraught fiance Ashleigh Wilson (pictured together) is desperate for answers in the wake of the ‘traumatic’ ordeal and says not knowing what happened is ‘frustrating’
Desperate for answers after the “traumatic” ordeal, his distraught fiancée Ashleigh Wilson says not knowing what happened is “frustrating”.
“I saw him die and I couldn’t get to him. We were about to leave for the hospital and he was in the toilet and I heard a thud,” she told the NZ Herald.
“He had fallen, his body was blocking the door, his full weight was against it and I couldn’t open it.
“I could just see him through a crack in the door, I could tell he was gone.”
Ms Wilson, who has been vaccinated, said that regardless of what the post-mortem results show, the public should be more aware of the potential side effects so they know to seek immediate help
She said the risks are all a bit ‘blasé’ with only a small pamphlet being handed out after she was given a chance.
Mr Nairn began to feel ‘palpitations’ on the evening of November 5, the same day he received the vaccine.
Mr Nairns’ death is under investigation by medical authorities with fears that he may have suffered fatal side effects 12 days after receiving Pfizer’s Covid vaccine
“We put this down to highlight because we were in the business of selling and buying a house and planning a wedding,” Ms Wilson posted on social media.
The symptoms persisted and 12 days later he developed palpitations and an ‘uncomfortable’ feeling in his chest.
“In the end we decided to go to the hospital at 3 a.m. for reassurance,” Ms Wilson said.
“Within moments, Rory went into cardiac arrest and died instantly in our house.”
Paramedics who arrived moments later tried desperately to resuscitate Mr Nairn, but after 40 minutes he was pronounced dead.
He was 26 years old with no pre-existing medical conditions. He played rugby, went diving and hunting on weekends, worked hard as a plumber and had his whole life ahead of him, Ms Wilson said.
“We had our whole lives ahead of us!”
Mr Nairn (pictured with Ms Wilson) began to feel ‘palpitations’ on the evening of November 5, the same day he received the vaccine
Although his cause of death remains undetermined, it is suspected that the rare condition myocarditis, an inflammation of the heart, may be the cause.
Myocarditis is a rare side effect that has been observed in patients following administration of mRNA shots such as Pfizer and Moderna.
Health officials revealed that a NZ woman died of the condition in August, just days after getting the shot.
“In Australia, myocarditis is reported in 1-2 people in 100,000 after receiving the Comirnaty (Pfizer) vaccine,” according to the Therapeutic Goods Administration.
Cases usually occur within 10 days and usually resolve after a few days of treatment and rest.
He was 26 years old with no pre-existing medical conditions. He played rugby, went diving and hunting on the weekends, worked hard as a plumber and had his whole life ahead of him, said Mrs Wilson (pictured with Mr Nairn)
“Although it is reported more frequently in young men and teenage boys after the second dose (five to 11 cases in 100,000 people), it remains rare.”
Despite the risk, the TGA warned: ‘Myocarditis is seen much more often in people who become infected with Covid-19 than in people who have been vaccinated.
“We encourage people to seek medical attention if they develop symptoms that may indicate myocarditis or pericarditis (inflammation of the membrane around the heart).
“This includes chest pain, palpitations (irregular heartbeat), fainting or shortness of breath, especially if they occur within one to five days of vaccination,” the TGA said.
Despite the risk, the TGA warns: ‘Myocarditis is seen much more often in people infected with Covid-19 than in people who have been vaccinated’
WHY VACCINES IMPORTANT
Vaccination is a simple, safe and effective way to protect people from harmful diseases before they come into contact with it.
Vaccination protects not only individuals, but also others in the community by reducing the spread of preventable diseases.
Research and testing are an essential part of developing safe and effective vaccines.
In Australia, vaccines must pass rigorous safety testing before the Therapeutic Goods Administration (TGA) registers them for use. Vaccine approval can take up to 10 years.
Before vaccines become available to the public, large clinical trials test them on thousands of people.
Years of high-quality studies have compared the health of large numbers of vaccinated and unvaccinated children. Medical information from nearly 1.5 million children around the world has confirmed that vaccination does not cause autism.
People first became concerned about autism and immunization after the medical journal The Lancet published an article in 1998. This article claimed that there was a link between the measles vaccine, mumps, rubella (MMR) and autism. Since then, scientists have completely discredited this article. The Lancet withdrew it in 2010 and printed an apology. The British General Medical Council has removed the author from the medical register for misconduct and dishonesty.
Source: Australian Department of Health